Skip to main content
Anatolian Journal of Cardiology logoLink to Anatolian Journal of Cardiology
. 2016 Jan;16(1):68.

Author’s Reply

Uğur Nadir Karakulak 1,✉
PMCID: PMC5336712  PMID: 26854676

To the Editor,

First, we would like to thank for this laudatory and questioning comments to our report entitled “An arrhythmic episode after mercury exposure and successful treatment with chelation therapy: A case report.” in this issue of Anatol J Cardiol 2015; 15: 589-90 (1). It is very important that any accompanying toxic exposure should be considered in case of a specific toxic exposure. In our center, we often admit patients with multiple metal or toxic agent exposures, especially in case of occupational exposure. We have a toxicologic laboratory capable of analyzing dozens of heavy metals and toxic agents such as lead, arsenic, cadmium, mercury, nickel, mandelic acid, phenylglycolic acid, and trichloroacetic acid. In this patient, we performed detailed toxicologic analysis and only found a significant elevation in mercury levels. We thank again the authors for their attention and giving us this opportunity to clarify.

Reference

  • 1.Karakulak UN, Gündüzöz M, Tutkun E, Yılmaz OH. An arrhythmic episode after mercury exposure and successful treatment with chelation therapy:A case report. Anatol J Cardiol. 2015;15:589–90. doi: 10.5152/akd.2015.6282. [DOI] [PMC free article] [PubMed] [Google Scholar]

Articles from Anatolian Journal of Cardiology are provided here courtesy of Turkish Society of Cardiology

RESOURCES